# SDR AMTA200400180

- Difficulty date: February 18, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT PLASTIC ODOR IN AFT GALLEY AREA.  ODOR SUBSIDED AND DIDN'T RETURN AFTER GALLEY POWER AND OVENS TURNED OFF, ALTHOUGH FLIGHT ATTENDANTS COULDN'T ISOLATE ODOR TO OVENS.  NO SMOKE OR FIRE.  OPS CHECKED AFT GALLEY OVENS COULD NOT DUPLICATE PROBLEM.  NOTIFIED OPS AND CATERERS TO REPLACE OVEN TRAYS.  (M)
